# SDR SWAA2021040832597

- Difficulty date: November 25, 2020
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 27,943 hours, 12,177 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Attach Fitting
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500G RBL 24; WL 153; STR 26R; R/H FLOOR BEAM ZEE ANGLE INTERCOSTAL ATTACH CLIP CRACKED ON FWD SIDE OF FRAME 500G; MARKED IN BLACK / REMOVED AND REPLACED R/H FLOOR BEAM Z ANGLE INTERCOSTAL ATTACH CLIP FWD SIDE OF FRAME STA 500G RBL 24 STRINGER 26R P/N 143A7502-158 TAG # A00573 IAW B 737 SRM 51-40-02-0G-0 AND DWG 143A7505 REV -
